政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/32568


Title: Invariant Subspace of Solving Ck/Cm/1
計算 Ck/Cm/1 的機率分配之不變子空間
Authors: 劉心怡
Liu,Hsin-Yi
Contributors: 陸行
劉心怡
Liu,Hsin-Yi
Keywords: 不變子空間
矩陣多項式
飽和機率
invariant subspace
matrix polynomial
Kronecker products
Date: 2003
Issue Date: 2009-09-17 13:45:59 (UTC+8)
Abstract: 在這一篇論文中,我們討論 Ck/Cm/1 的等候系統。 我們利用矩陣多項式的奇異點及向量造 C_k/C_m/1 的機率分配的解空間。而矩陣多項式的非零奇異點和一個由抵達間隔時間與服務時間所形成的方程式有密切的關係。我們證明了在 E_k/E_m/1 的等候系統中,方程式的所有根都是相異的。但是當方程式有重根時,我們必須解一組相當複雜的方程式才能得到構成解空間的向量。此外,我們建立了一個描述飽和機率為 Kronecker products 線性組合的演算方法。
In this thesis, we analyze the single server queueing system
Ck/Cm/1. We construct a general solution space of the vector for stationary probability and describe the solution space in terms of singularities and vectors of the fundamental matrix polynomial Q(w). There is a relation between the singularities of Q(w) and the roots of the characteristic polynomial
involving the Laplace transforms of the interarrival and service
times distributions. In the Ek/Em/1 queueing system, it is proved that the roots of the characteristic polynomial are
distinct if the arrival and service rates are real. When
multiple roots occur, one needs to solve a set of equations of matrix polynomials. As a result, we establish a procedure for describing those vectors used in the expression of saturated probability as linear combination of Kronecker products.
Reference: [1] Bellman R. Introduction to Matrix Analysis, MacGraw-
Hill, London, (1960).
[2] Bertsimas D., An analytic approach to a general class of
G/G/s queueing systems. Operations Research 38,139-155,
(1990).
[3] Bertsimas D., An exact FCFS waiting time analysis for a
general class of G/G/s queueing systems. Queueing systems
3, 305-320, (1988).
[4] Le Boudec, J. Y., Steady-state probabilities of the
PH/PH/1 queue. Queueing systems 3, 73-88, (1988).
[5] Evans, R. V. Geometric distribution in some two-
dimensional queueing systems. Operations Research 15, 830-
846, (1967).
[6] Gail, H. R., Hantler, S. L. and Taylor, B., A Spectral
analysis of M/G/1 and G/M/1 Type Markov chaons. Adv.
Appl. Prob. 28, 114-165, (1996).
[7] Gohberg, I. C., Lancaster, P. and Rodman, L. Matrix
polynomials. Academic Press, New York (1982).
[8] Gohberg, I. C., Lancaster, P. and Rodman, L. Matrix Topics
in Matrix (1991).
[9] Neuts, M. F. Matrix-Geomatric Solutions in Stochastic
Models. The John Hopkins University Press, (1981).
[10] Wang, H. S. A new Approach to Analyze Stationary
Probabilities Distributions of a PH/PH/1/N Queue, Master
thesis National Chengchi University, (2002).
[11] Wallace, V. The solution of quasi birth and death
processes arising from multiple access computer systems,
Ph. D. diss. Systems Engineering Laboratory, University
of Michigan, Tech. Report N 07742-6-T, (1969).
Description: 碩士
國立政治大學
應用數學研究所
91751006
92
Source URI: http://thesis.lib.nccu.edu.tw/record/#G0091751006
Data Type: thesis
Appears in Collections:[Department of Mathematical Sciences] Theses

Files in This Item:

File Description SizeFormat
75100601.pdf94KbAdobe PDF874View/Open
75100602.pdf161KbAdobe PDF1047View/Open
75100603.pdf170KbAdobe PDF1009View/Open
75100604.pdf63KbAdobe PDF1080View/Open
75100605.pdf120KbAdobe PDF1100View/Open
75100606.pdf163KbAdobe PDF1252View/Open
75100607.pdf150KbAdobe PDF1151View/Open
75100608.pdf192KbAdobe PDF1150View/Open
75100609.pdf59KbAdobe PDF992View/Open
75100610.pdf68KbAdobe PDF1097View/Open
75100611.pdf98KbAdobe PDF919View/Open
75100612.pdf108KbAdobe PDF989View/Open
75100613.pdf84KbAdobe PDF999View/Open
75100614.pdf85KbAdobe PDF965View/Open
75100615.pdf117KbAdobe PDF1016View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing